Open Access
Translator Disclaimer
June, 1978 Continuous Parameter Markov Processes
W. Winkler
Ann. Probab. 6(3): 459-468 (June, 1978). DOI: 10.1214/aop/1176995530

Abstract

In this paper, we obtain a continuous parameter generalization of Doeblin's and Harris' theory of Markov processes.

Citation

Download Citation

W. Winkler. "Continuous Parameter Markov Processes." Ann. Probab. 6 (3) 459 - 468, June, 1978. https://doi.org/10.1214/aop/1176995530

Information

Published: June, 1978
First available in Project Euclid: 19 April 2007

zbMATH: 0405.60078
MathSciNet: MR478366
Digital Object Identifier: 10.1214/aop/1176995530

Subjects:
Primary: 60J25
Secondary: 60J65 , 60J80

Keywords: Doeblin decomposition , Harris process , Markov process

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.6 • No. 3 • June, 1978
Back to Top